Toggle Main Menu Toggle Search

ePrints

Vanishing singularity in hard impacting systems

Lookup NU author(s): Professor Soumitro Banerjee, Dr Damian Giaouris

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Kundu S, Banerjee S, Giaouris D

Publication type: Article

Journal: Discrete and Continuous Dynamical Systems: Series B

Year: 2011

Volume: 16

Issue: 1

Pages: 319-332

Print publication date: 01/04/2011

ISSN (print): 1531-3492

ISSN (electronic): 1553-524X

Publisher: American Institute of Mathematical Sciences

URL: http://dx.doi.org/10.3934/dcdsb.2011.16.319

DOI: 10.3934/dcdsb.2011.16.319


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share